MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION 2.0MM COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION 2.0MM COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 5111-00200-060
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 2.0mm coupler device had a steel needle on one side of the anastomotic ring that was bent.This issue was identified when opening the package for use.A new coupler was used to complete procedure.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d10, h3, and h6.H10: the device was received for evaluation.A visual inspection was performed, and it was noted that the rings showed signs of use (dried blood) which is consistent with the complaint¿s statement that the bent pin was found during use.When viewing the right ring of the 2.0mm coupler jaw assembly, a bent pin was visible.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
2.0MM COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10445775
Report Number1416980-2020-05159
Device Sequence Number4016064
Product Code MVR
UDI-Device Identifier10844735002642
UDI-Public10844735002642
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5111-00200-060
Device Lot NumberSP19G01-1382542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1